On the torsion homology of non-arithmetic hyperbolic tetrahedral groups

Şengün, M.H. (2012) On the torsion homology of non-arithmetic hyperbolic tetrahedral groups. International Journal of Number Theory, 8 (2). pp. 311-320. ISSN 1793-0421

Abstract

Metadata

Authors/Creators:
  • Şengün, M.H.
Copyright, Publisher and Additional Information: © 2012 World Scientific Publishing. This is an author produced version of a paper subsequently published in International Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Growth of torsion homology; non-arithmetic lattices; hyperbolic three-manifolds
Dates:
  • Published: 24 February 2012
  • Accepted: 14 July 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2016 08:53
Last Modified: 20 Mar 2018 22:30
Published Version: http://dx.doi.org/10.1142/S1793042112500182
Status: Published
Publisher: World Scientific Publishing
Refereed: Yes
Identification Number: https://doi.org/10.1142/S1793042112500182

Share / Export

Statistics